On unramified galois extensions of certain algebraic number fields

Kenzo Komatsu, Takashi Nodera

Research output: Contribution to journalArticlepeer-review

Abstract

Let a∈Z such that a≠1, a≠−217 and (17,a)=1. Let α12,…,α17 denote the roots of x17+ax+a=0. It is shown that every prime ideal is unramified in Q(α12,…,α17)/Q(α1) if and only if a=262n2+4605612312119580521n+1149886651258880054 for some n∈Z.

Original languageEnglish
Pages (from-to)351-354
Number of pages4
JournalTokyo Journal of Mathematics
Volume16
Issue number2
DOIs
Publication statusPublished - 1993 Dec

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On unramified galois extensions of certain algebraic number fields'. Together they form a unique fingerprint.

Cite this